# SDR ASAA0540582

- Difficulty date: October 28, 2005
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65C161215
- Condition: Corroded
- Location: Fs 340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON FITTING.  REMOVED AND REPLACED FITTING PER B737-400 SRM 51-40-02.  (M)
